AMS eContent Search Results
Matches for: msc=(37J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Markus Kunze and Rafael Ortega. Almost surely recurrent motions in the Euclidean space. Proc. Amer. Math. Soc. 145 (2017) 4345-4351.
Abstract, references, and article information   
View Article: PDF

[2] Lev Lerman and Anna Markova. On symplectic dynamics near a homoclinic orbit to 1-elliptic fixed point. Trans. Moscow Math. Soc. 76 (2015) 271-299.
Abstract, references, and article information
View Article: PDF

[3] Sol Schwartzman. Symplectic actions on compact manifolds. Proc. Amer. Math. Soc. 143 (2015) 259-263.
Abstract, references, and article information   
View Article: PDF

[4] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[5] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[6] Patrice Le Calvez and Jian Wang. Some remarks on the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 138 (2010) 703-715. MR 2557187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Serge Tabachnikov. Billiards in polygons. The Student Mathematical Library 30 (2005) 113-134.
Book volume table of contents
View Article: PDF

[8] Serge Tabachnikov. Billiard ball map and integral geometry. The Student Mathematical Library 30 (2005) 33-50.
Book volume table of contents
View Article: PDF

[9] Serge Tabachnikov. Motivation: Mechanics and optics. The Student Mathematical Library 30 (2005) 1-19.
Book volume table of contents
View Article: PDF

[10] Serge Tabachnikov. Billiard in the circle and the square. The Student Mathematical Library 30 (2005) 21-32.
Book volume table of contents
View Article: PDF

[11] Serge Tabachnikov. Existence and non-existence of caustics. The Student Mathematical Library 30 (2005) 73-98.
Book volume table of contents
View Article: PDF

[12] Serge Tabachnikov. Dual billiards. The Student Mathematical Library 30 (2005) 147-166.
Book volume table of contents
View Article: PDF

[13] Serge Tabachnikov. Geometry and Billiards. The Student Mathematical Library 30 (2005) MR MR2168892.
Book volume table of contents   

[14] Serge Tabachnikov. Billiards inside conics and quadrics. The Student Mathematical Library 30 (2005) 51-71.
Book volume table of contents   
View Article: PDF

[15] Serge Tabachnikov. Periodic trajectories. The Student Mathematical Library 30 (2005) 99-111.
Book volume table of contents   
View Article: PDF

[16] Serge Tabachnikov. Chaotic billiards. The Student Mathematical Library 30 (2005) 135-146.
Book volume table of contents   
View Article: PDF

[17] Richard L. Liboff. Mapping onto the plane of a class of concave billiards. Quart. Appl. Math. 62 (2004) 323-335. MR MR2054602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1